Grandpa Viv -pg113219223418

3 Replies
May - November 16

I just started on the pill a little over two months ago. my last period was 2 weeks ago...but really strange. it was 3 days late and started out with just brown spotting and then got a little heavier but was still just really dark brown - not normal red flow. i've been feeling sick to my stomach for about two weeks now and have thrown up 3 times (no fever) and i'm always hungry. also been having a lot of clear/white discharge...my br___ts hurt when i run, i've been having this weird headache that i wake up with every morning and then comes and goes throughout the day. I didnt miss any pills....can i still be pg? does it sound to you like i might be? please help!!!!

 

lindsay - November 16

grandpa viv~ what are the signs of a miscarriage, please help

 

May - November 18

why would you come to my post just to ask your own question? you can start your own post just as easily

 

to MAY - November 18

it is not kind to be rude----maybe that is why you are not getting responses...? sometimes the site will not let us post question...duh

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?